International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 4, Pages 215-220

Higher-order KdV-type equations and their stability

E. V. Krishnan and Q. J. A. Khan

Department of Mathematics and Statistics, Sultan Qaboos University, P.O. Box 36, Al-Khod 123, Muscat, Oman

Received 29 January 2001

Copyright © 2001 E. V. Krishnan and Q. J. A. Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We have derived solitary wave solutions of generalized KdV-type equations of fifth order in terms of certain hyperbolic functions and investigated their stability. It has been found that the introduction of more dispersive effects increases the stability range.